# SDR FDEA201210123605

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 60,430 hours, 21,575 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Lock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR EXTENSION TAKES ABOUT DOUBLE THE TIME AS NORMAL ALONG WITH "GEAR DISAGREE" ALERT & THEN  "GEAR DOOR: ALERT"  R & R NOSE GEAR LOCK ACTUATOR IAW  MM 32-34-02-4 AND PERFORM ADJ /TEST IAW 32-34-00-5 SWUNG GEAR SEVERAL TIMES AND OPS.  CHECKED NORAML.  ACFT OK FOR SERVICE.  FINAL CLOSED.
